The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

O.D. Ostroumova

Russian Medical Academy of Continuous Professional Education

E.V. Shikh

I.M. Sechenov First Moscow State Medical University (Sechenov University)

V.M. Svistushkin

Sechenov First Moscow State Medical University

E.V. Rebrova

I.M. Sechenov First Moscow State Medical University (Sechenov University)

A.Y. Ryazanova

Volgograd State Medical University

E.B. Rakunova

I.M. Sechenov First Moscow State Medical University (Sechenov University) of the Ministry of Health of Russia

Drug-induced dysphonia

Authors:

O.D. Ostroumova, E.V. Shikh, V.M. Svistushkin, E.V. Rebrova, A.Y. Ryazanova, E.B. Rakunova

More about the authors

Journal: Russian Bulletin of Otorhinolaryngology. 2020;85(6): 71‑77

Views: 5234

Downloaded: 139


To cite this article:

Ostroumova OD, Shikh EV, Svistushkin VM, Rebrova EV, Ryazanova AY, Rakunova EB. Drug-induced dysphonia. Russian Bulletin of Otorhinolaryngology. 2020;85(6):71‑77. (In Russ.)
https://doi.org/10.17116/otorino20208506171

Recommended articles:
Voice diso­rders asso­ciated with novel coro­navirus infe­ction. Russian Bulletin of Otorhinolaryngology. 2023;(6):30-37

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.